# SDR SIMA20171215009

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 25 BETWEEN STRINGERS 15 R AND 16 R. REMOVED AND REPLACED SHEAR CLIP AT FRAME 35 AND BETWEEN STRINGERS 15 R AND 16 R IAW SRM 51-40-02.
